On the tabloid side of things: Man is hospitalised with ‘three-day erection' in Mexico
A man has been hospitalised with a 'three-day' erection after taking a sexual stimulant 'used for breeding bulls' in Mexico.
The individual, who has not been named, received urgent surgery at Specialist Hospital 270 in the US-Mexico border city of Reynosa after checking in with the persistent condition.
He took the drugs as he was planning to have sex with a 30-year-old woman, reports Peruvian newspaper La Republica.
'He was hospitalised in the Specialised Hospital 270 of the city of Reynosa', Doctors told the newspaper.
'He had taken a sexual stimulant which he had bought in Veracruz, used by farmers in that region to invigorate bulls for insemination.'
The man is reported to have travelled to Veracruz, in east Mexico, to purchase the stimulant used for cattle.
There have been no updates on his condition following the surgery.
HOW SERIOUS IS A LONG-LASTING ERECTION AND WHAT IS THE TREATMENT? Priapism is a long-lasting painful erection. It can cause permanent damage to the penis if not treated quickly.
Normally, most erections will subside shortly after climax. In rare cases when it persists beyond four hours, it is a medical emergency.
Emergency doctors will try to bring the erection down, with some resorting to draining the penis of blood with a needle.
If attempts are unsuccessful, then patients will be dragged in for surgery to physically shunt the blood out of the penis.
For men who need surgery, the likelihood is that their penis will no longer function for erectile purposes and some are offered prosthetic members to allow them to maintain their sex life.
Re: On the tabloid side of things: Man is hospitalised with ‘three-day erection' in Mexico
Not sure how relevant this is but if any site would use a bit of levity I suppose this would be it. I'd think purchasing Viagra at an illicit pharmacy in Tamulipas would have been much easier that driving all the way to Varacruz only to require a hospital visit upon arrival back home....